# SDR 2004UALA01195

- Difficulty date: December 8, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 39,644 hours, 13,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME INBOARD FLANGE DENTED AT BS 1420 STR 25L TO STR 26L.   INSTALLED J-ANGLE REPAIR.
